`a`
Communications on Pure and Applied Analysis (CPAA)
 

A blow-up criterion for the 3D compressible MHD equations
Pages: 1167 - 1183, Issue 3, May 2012

doi:10.3934/cpaa.2012.11.1167      Abstract        References        Full text (388.6K)           Related Articles

Ming Lu - Department of Mathematics and Computational Science, Sun Yat-Sen University, Guangzhou, 510275, China (email)
Yi Du - Department of Mathematical Sciences, South China Normal University, Guangzhou, 510631, China (email)
Zheng-An Yao - Department of Mathematics, Sun Yat-sen University, Guangzhou, 510275, China (email)
Zujin Zhang - Department of Mathematics and Computational Science, Sun Yat-Sen University, Guangzhou, 510275, China (email)

1 J. T. Beale, T. Kato and A. Majda, Remarks on the breakdown of smooth solutions for the 3D Euler equations, Commun. Math. Phys, 94 (1984), 61-66.       
2 R. E. Caflisch, I. Klapper and G. Steele, Remarks on singularities, dimension and energy dissipation for ideal hydrodynamics and MHD, Comm. Math. Phys., 184 (1997), 443-455.       
3 Q. Chen, C. Miao and Z. Zhang, The Beale-Kato-Majda criterion for the 3D magneto-hydrodynamics equations, Comm. Math. Phys., 3 (2007), 861-872.       
4 B. Ducomet and E. Feireisl, The equations of Magnetohydrodynamics: On the interaction between matter and radiation in the evolution of gaseous stars, Comm. Math. Phys., 266 (2006), 595-629.       
5 Y. Du, Y. Liu and Z. Yao, Remarks on the blow-up criteria for three-dimensional ideal magnetohydrodynamics equations, J. Math. Phys., 50 (2009), 023507.       
6 G. Duvaut and J. L. Lions, Inequation en theremoelasticite et magnetohydrodynamique, Arch. Rational Mech. Anal., 46 (1972), 241-279.       
7 J. Fan and W. Yu, Global variational solutions to the compressible magnetohydrodynamic equations, Nonlinear Anal. TMA, 69 (2008), 3637-3660.       
8 J. Fan and S. Jiang, Blow-up criteria for the Navier-Stokes equations of compressible fluids, J. Hyper. Diff. Eqns., 5 (2008), 167-185.       
9 J. Fan, S. Jiang and Y. Ou, A blow-up criterion for compressible viscous heat-conductive flows, Ann. Inst. H. Poincar'e Anal. Non Lin'eaire, 27 (2010), 337-350.       
10 C. Foias and R. Temam, Gevrey class regulairity for the solutions of the Navier-Stokes equations, J. Funct. Anal., 87 (1989), 359-369.       
11 C. He and Z. Xin, On the regularity of weak solutions to the magnetohydrodynamic equations, J. Differ. Equations, 213 (2005), 235-254.       
12 C. He and Z. Xin, Partial regularity of suitable weak solutions to the incompressible magnetohydrodynamic equations, J. Funct. Anal., 227 (2005), 113-152.       
13 C. He and Y. Wang, On the regularity criteria for weak solutions to the magnetodynamic equations, J. Differ. Equations, 238 (2007), 1-17.       
14 D. Hoff, Compressible flow in a half-space with Navier boundary conditions, J. Math. Fluid Mech., 7 (2005), 315-338.       
15 X. Hu and D. Wang, Global solutions to the three-dimensional full compressible magnetohydrodynamic flows, Comm. Math. Phys., 283 (2008), 255-284.       
16 X. Hu and D. Wang, Compactness of weak solutions to the three-dimensional compressible magnetohydrodynamic equations, J. Differential Equations, 245 (2008), 2176-2198.       
17 X. Hu and D. Wang, Low Mach number limit of viscous compressible magnetohydro-dynamic flows, SIAM J. Math. Anal., 41 (2009), 1272-1294.       
18 X. Hu and D. Wang, Global existence and large-time behavior of solutions to the three-dimensional equations of compressible magnetohydrodynamic flows, Arch. Ration. Mech. Anal., 197 (2010), 203-238.       
19 X. Huang and Z. Xin, A Blow-up criterion for the compressible Navier-Stokes equations, Sci. China Math., 53 (2010), 671–686,       
20 X. Huang, J. Li and Z. Xin, Blow-up criterion for viscous barotropic flows with vacuum states, Comm. Math. Phys., 301 (2011), 23-35.       
21 M. Lu, Y. Du and Z. Yao, Blow-up criterion for compressible MHD equations, J. Math. Anal. Appl., 379 (2011), 425-438.       
22 M. Lu, Y. Du and Z. Yao, Blow-up phenomena for the 3D compressible MHD equations, Discrete Contin. Dyn. Syst-A., To be published (2012).
23 O. Rozanova, Blow-up of smooth solutions to the compressible Navier-Stokes equations with the data highly decreasing at infinity, J. Diff. Eqns., 245 (2008), 1762-1774.       
24 O. Rozanova, Blow-up of smooth solutions to the barotropic compressible magnetohydrodynamic equations with finite mass and energy, Proc. Sympos. Appl. Math.,67 (2009), 911-917.arXiv:0811.4359v1 [math.AP]       
25 M. Sermange and R. Teman, Some mathematical questions related to the MHD equations, Comm. Pure Appl., 36 (1983), 635-664.       
26 Y. Sun, C. Wang and Z. Zhang, A Beale-Kato-Majda blow-up criterion for the 3D compressible Navier-Stokes equations, J. Math. Pures Appl., 95 (2011), 36-47,.       
27 Z. Tan and Y. Wang, Global existence and large-time behavior of weak solutions to the compressible magnetohydrodynamic equations with coulomb force, Nonlinear Anal., 71 (2009), 5866-5884.       
28 H. Triebel, "Interpolation Theory, Function Spaces, Differential Operators," 2nd ed., Johann Ambrosius Barth, Heidelberg, 1995.
29 T. Umeda, S. Kawashima and Y. Shizuta, On the decay of solutions to the linearized equations of electromagnetofluid dynamics, Japan J. Appl. Math., 1 (1984), 435-457.       
30 A. I. Volpert and S. I. Hudjaev, The Cauchy problem for composite systems of nonlinear differential equations, Mat. Sbornik, 87 (1972), 504-528.       
31 J. Wu, Bounds and new approaches for the 3D MHD equations, J. Nonlinear Sci., 12 (2002), 395-413.       
32 Z. Xin, Blow-up of smooth solutions to the compressible Navier-Stokes equation with compact density, Comm. Pure Appl. Math., 51 (1998), 229-240.       
33 Z. Zhang, Remarks on the regularity criteria for generalized MHD equations, J. Math. Anal. Appl., 375 (2011), 799–802.       
34 Y. Zhou, Remarks on regularities for the 3D MHD equations, Discrete Contin. Dyn. Syst., 5 (2005), 881-886.       
35 Y. Zhou, Regularity criteria for the 3D MHD equations in terms of the pressure, Internat. J. Non-Linear Mech., 10 (2006), 1174-1180.       
36 Y. Zhou, Regularity criteria for the generalized viscous MHD equations, Ann. Inst. H. Poincaré Anal. Non Linéaire, 3 (2007), 491-505.       

Go to top